Thank you for writing.
Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours and up to 90% effective if taken within 72 hours, so the risk is very small. It works by preventing ovulation and stopping a pregnancy from starting. It is not an abortion pill. It prevents a pregnancy, it does not end one. Side effects can include stomach aches, headaches, dizziness, breast pain, nausea and a general feeling of being unwell. Some women can bleed a little or quite extensively after taking emergency contraception.
The more frequently they are taken, the more likely a woman is to have side effects and an irregular cycle. They should be taken only for emergencies, not used as a method of birth control.
Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If a woman doesn’t get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low. Periods can often be delayed or longer/shorter as a result of taking emergency contraception. We cannot predict this for our readers in terms of length of delays. Each woman is different. Periods should get back to normal by the second cycle after.
My advice is to take a test and get it over with. It's most likely to be negative, it would be accurate by now and will give you peace of mind.